It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for puffy face prednisone. (0.040 seconds)


... Suni, We feel your pain. Our 11 year old daughter has the moon face and has gained 20 lbs on her tiny frame since Feb. She is getting teased at school about her cheeks and red rash. We have involved teachers and counsellors. ... (5 replies)
Prednisone
Jun 26, 2007
... have not been diagnosed with lupus yet, but my gp suspects it and is sending me to a rheumatologist in August. However, I am a severe asthamtic and am off and on prednisone often. ... (10 replies)
... thinning of the skin, fat pads on the back etc etc. has anyone else taken prednisone and experienced the same side effects? ... (6 replies)

Moonface!!!
Aug 14, 2004
... In my opinion, some weight gain and a puffy face is unavoidable when you are on high dose prednisone for an extended period. ... (6 replies)
Prednisone evil??
Jul 27, 2004
... I've been off prednisone for 7 days now and while I felt my improvement was gradual, now that I've been off them I feel like I've been dropped on my butt. ... (6 replies)
... Hi Vee, I am so excited to go tomorrow and have someone listen to me who wants to hear it all (lungs, heart, and all). I've tried to be as prepared as possible w/ a few notes on my medical history, copies of labs, a symptom journal etc... I hope I don't overwhelm this doctor, I just want some help. This flare has moved in and taken over, I feel so much like it's taken my... (9 replies)
... rays or have the knees aspirated if the fluid is still there. After reading several different posts, I am thinking this prednisone might be an easier route to go. I have taken it before, and even though my face got fairly puffy, I didn't seem to have any real bad effects. ... (6 replies)
... I'm retaining water making everything very puffy all over. So add the outside with the inside ills and it's not a pretty picture. But, I refuse to not be positive! ... (3 replies)
New Here!!! HI...
Jan 13, 2005
... how long have you been on prednisone for? ... (10 replies)
New Here!!! HI...
Jan 13, 2005
... i have organ involvement with mine.. my kidneys are affected. i'm also on plaquinel and prednisone, have been since my diagnosis but i'm also on altace cause the prednisone caused me to have high blood pressure! ... (10 replies)
... since i was just recently diagnosed i'm still kind of scared about my future.. another thing that astonishes me is that you said you've been on prednisone for over 30 years.. that is a long time to be on steriods considering the awful long term side effects...did you experience most of the side effects though? ... (6 replies)
... Hi Mal and welcome to the board!! Please ignore that link above, I can fill you in with enough information to make your head spin! :) I am sorry to hear of your sister's diagnosis. Often as "Lupies" we feel so relieved to hear of our diagnosis because we can wait years and years with symptoms to find out. How long has your sister had symptoms of Lupus? I am just happy... (3 replies)




Pages: 1

All times are GMT -7. The time now is 04:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!